MAUDE Adverse Event Report: RESPIRONICS INC S/M, WISP MASK, CLEAR FRAME W/HDGR, INTL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS INC S/M, WISP MASK, CLEAR FRAME W/HDGR, INTL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1093924
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cancer (3262)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer became aware that a user alleges, according to her physician, usage of a mask caused her to develop skin cancer on her face.The exact date of the event is unknown.The manufacturer has made multiple attempts to contact the user for additional information and for return of the mask.No further communication has been received from the user, and no product has been returned for investigation.The wisp mask meets all relevant standards for bio-compatibility.The user is warned "some users may experience skin redness, irritation, or discomfort.If this happens, discontinue use and contact your healthcare professional." based on the information available, the manufacturer is unable to confirm the mask caused or contributed to the reported event.If additional information is received, a supplemental report will be filed.

Brand Name
S/M, WISP MASK, CLEAR FRAME W/HDGR, INTL
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville, pa
MDR Report Key10129014
Report Number2518422-2020-01269
Device Sequence Number13976766
Product Code BZD
UDI-Device Identifier00606959040021
UDI-Public00606959040021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121631
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1093924
Device Catalogue Number1093924
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2020
Initial Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR